Paper Information

Journal:   INTERNATIONAL JOURNAL OF INDUSTRIAL ENGINEERING AND PRODUCTION MANAGEMENT (IJIE) (INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE) (PERSIAN)   FALL 2006 , Volume 17 , Number 3; Page(s) 23 To 30.
 
Paper: 

PIT LIMIT OPTIMISATION USING MARKOV CHAINS

 
 
Author(s):  JALALI S.M.E., SHAHRIAR K., ATAEIPOUR M.
 
* 
 
Abstract: 

So far a large number of algorithms have been developed for optimisation of ultimate pit limits, most of which follow deterministic rules. In this paper a new algorithm is introduced, which follows a probabilistic logic using Markov chains. The algorithm is implemented on a transition matrix that correspond the 2D conventional economic block model of the orebody. Probability of mining a block is proportional to the profit it may produce. Applying this algorithm, probability of mining each block is obtained and finally the optimum pit is defined as the pit, which provides with the highest probability of mining. A 2D analysis of the problem is discussed in this paper; however, it is not difficult to expand the problem to 3D cases.

 
Keyword(s): 
 
References: 
  • ندارد
 
  Persian Abstract Yearly Visit 49
 
Latest on Blog
Enter SID Blog